# SDR ASOA201102403

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 29,288 hours, 25,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER IN GALLEY NEAR SERVICE DOOR IS MISSING THE EXIT COVER.  R & R  IAW AMM 33-51-05.  PERFORMED OP TEST IAW AMM 33-51-00-710-801.  NO FAULTS.
